Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 393-405
http://dx.doi.org/10.1155/S0161171281000252

On elastic waves in a medium with randomly distributed cylinders

1Department of Mathematics, Regional Engineering College, Durgapur 713209, India
2Mathematics Department, East Carolina University, Greenville, North Carolina 27834, USA

Received 12 August 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Bose and L. Debnath, “On elastic waves in a medium with randomly distributed cylinders,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 393-405, 1981. https://doi.org/10.1155/S0161171281000252.